# SDR AALA20150520021

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: ECEL2003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLOOR PROXIMITY LIGHTS ON FWD RT CLOSET HAVE MISSING LENSES.  R & R BOTH LIGHTS IAW AMM 33-51-10 WITH NORMAL OPERATIONS CHECK.
